# SDR UALA2011121206817

- Difficulty date: December 11, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 60,289 hours, 22,293 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Dislodged
- Location: Row 28
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O2 MASKS FELL DOWN AT ROW 28.  RESTOWED MASKS, NO EVIDENCE OF O2 ACTIVATION AND LATCH OPERATES NORMAL, OK TO CF PER MT 35-003.
